ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О поперечниках Колмогорова целых функций с заданным ростом

Мусоян, В. Х. and Самарчян, С. В. (2007) О поперечниках Колмогорова целых функций с заданным ростом. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (2). pp. 65-68. ISSN 00002-3043

[img]
Preview
PDF
Download (217Kb) | Preview

    Abstract

    В пространстве L2 (0,∞) для целых функций экспоненциального типа установлена скорость убывания поперечников Колмогорова в терминах минимальных произведений Бляшке на множествах особенностей преобразований Бореля. Кроме того, в С(К) подсчитана скорость убывания поперечников Колмогорова целых функций заданного конечного порядка. The paper establishes the decrease rate of the Kolmogorov diameters of entire functions from the space L2 (0,∞) in terms of minimal Blaschke products on the singularity sets of Borel transforms. Besides, in C(K) the decrease rate of the Kolmogorov diameters is calculated for entire functions with given finite order.

    Item Type: Article
    Additional Information: Kolmogorov diameters of entire functions of given growth / V. Kh. Musoyan, S. V. Samarchyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Aug 2012 12:09
    Last Modified: 07 Jun 2013 12:18
    URI: http://mathematics.asj-oa.am/id/eprint/94

    Actions (login required)

    View Item